Announcement

Collapse
No announcement yet.

fevers are starting to scare me

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • flowerangela
    replied
    cant get an appointment and the medical bills are piling up. guess i will see them at my next appointment.

    Leave a comment:


  • cmclien
    replied
    Hey Angela,
    I don't think its the elmiron. You've got something else going on, maybe a uti? maybe a virus? something else?? Go see your doctor today as this is def not normal.
    Feel better!

    Leave a comment:


  • Linda May
    replied
    go see a doctor fevers are usually a sign of an unwanted virus or infection.

    Leave a comment:


  • ICNDonna
    replied
    You really need to contact your doctor.

    Donna

    Leave a comment:


  • bob04951
    replied
    Would definitely see your doc or at least call in AM. Could be working on an infection. Any other symptoms? Never heard of Elmiron causing fever, but guess anything is possible. If you are allergic to it, maybe that's it. But you need to speak with doctor and get to the bottom of it. Good luck, let us know. Jill, wife of Bob

    Leave a comment:


  • Briza
    replied
    Probably unrelated to the Elmiron. Defnitely see your doctor, regardless.

    Leave a comment:


  • flowerangela
    started a topic fevers are starting to scare me

    fevers are starting to scare me

    seems like ever since i started the elmiron,ive had fevers between 100-101 degrees every night.this is baffling me. i looked on the elmiron prescribing info and didnt see fevers as a side effect..
Working...
X